# SDR C2XA00IA473

- Difficulty date: December 16, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHV - FLT 2990 - THE CREW REPORTED THAT DURING TAKEOFF, THE LANDING GEAR HUNG DOWN ON RETRACTION.  MAINTENANCE SERVICED THE GREEN HYDRAULIC SYSTEM AND CYCLED THE GEAR SEVERAL TIMES IAW EMB-120 MM 32-00-00.  NO DISCREPANCIES WERE NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
